Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 18, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at May 8, 2023, 3:23 PM CDT for 4 counties in Texas. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2023, 3:23 PM CDT (20:23 UTC)
- Expired
- May 8, 2023, 10:06 PM CDT
- In force
- 7 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hardin County, TX, Jasper County, TX, Jefferson County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 120 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 4:55 PM CDT | FLASH FLOOD | 9 Nne Sour Lake, TX | BLACK CREEK RAPIDLY ROSE INTO MINOR FLOOD STAGE WITH 3-8 INCHES OF RAIN THE IN THE WARNED AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 92 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 789 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
625
WGUS54 KLCH 082023
FFWLCH
TXC199-241-245-361-090015-
/O.NEW.KLCH.FF.W.0018.230508T2023Z-230509T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
323 PM CDT Mon May 8 2023
The National Weather Service in Lake Charles has issued a
* Flash Flood Warning for...
Hardin County in southeastern Texas...
South Central Jasper County in southeastern Texas...
North Central Jefferson County in southeastern Texas...
Northwestern Orange County in southeastern Texas...
* Until 715 PM CDT.
* At 323 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Beaumont, Lumberton, Silsbee, Kountze, Wildwood, Saratoga,
Evadale, Thicket, Bevil Oaks, Pine Forest, Lakeview, Honey Island,
Village Mills, Caney Head, Weiss Bluff and Votaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3036 9469 3049 9472 3049 9454 3053 9455
3053 9454 3052 9408 3046 9405 3017 9405
3010 9431
FLASH FLOOD...RADAR INDICATED
$$3 follow-up statements
768
WGUS74 KLCH 082248
FFSLCH
Flash Flood Statement
National Weather Service Lake Charles LA
548 PM CDT Mon May 8 2023
TXC199-241-245-361-090015-
/O.CON.KLCH.FF.W.0018.000000T0000Z-230509T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hardin TX-Jasper TX-Jefferson TX-Orange TX-
548 PM CDT Mon May 8 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT THIS
EVENING FOR HARDIN, SOUTH CENTRAL JASPER, NORTH CENTRAL JEFFERSON
AND NORTHWESTERN ORANGE COUNTIES...
At 548 PM CDT, Doppler radar indicated another round of
thunderstorms is producing heavy rain across the warned area.
Between 2 and 5 inches of rain have already fallen. Additional
rainfall amounts of 1 to 2 inches are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Beaumont, Lumberton, Silsbee, Kountze, Wildwood, Saratoga,
Evadale, Thicket, Bevil Oaks, Pine Forest, Lakeview, Honey Island,
Village Mills, Caney Head, Weiss Bluff and Votaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3036 9469 3049 9472 3049 9454 3053 9455
3053 9454 3052 9408 3046 9405 3017 9405
3010 9431
FLASH FLOOD...RADAR INDICATED
$$
MC899
WGUS54 KLCH 090010
FFWLCH
TXC199-241-245-361-090315-
/O.EXT.KLCH.FF.W.0018.000000T0000Z-230509T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
710 PM CDT Mon May 8 2023
The National Weather Service in Lake Charles has extended the
* Flash Flood Warning for...
Hardin County in southeastern Texas...
South Central Jasper County in southeastern Texas...
North Central Jefferson County in southeastern Texas...
Northwestern Orange County in southeastern Texas...
* Until 1015 PM CDT.
* At 710 PM CDT, Doppler radar indicated thunderstorms continue to
produce heavy rain across the warned area. Between 3 and 7 inches
of rain have fallen. Additional rainfall amounts of 1 to 3 inches
are possible in the warned area. Flash flooding is likely already
occurring. Rises on bayous and creeks in the area are likely
through the evening with additional flooding possible along these
areas.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Beaumont, Lumberton, Silsbee, Kountze, Wildwood, Saratoga,
Evadale, Thicket, Bevil Oaks, Pine Forest, Lakeview, Honey Island,
Village Mills, Caney Head, Weiss Bluff and Votaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3036 9469 3049 9472 3049 9454 3053 9455
3053 9454 3052 9408 3046 9405 3017 9405
3010 9431
FLASH FLOOD...RADAR INDICATED
$$
78585
WGUS74 KLCH 090306
FFSLCH
Flash Flood Statement
National Weather Service Lake Charles LA
1006 PM CDT Mon May 8 2023
TXC199-241-245-361-090316-
/O.CAN.KLCH.FF.W.0018.000000T0000Z-230509T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hardin TX-Jasper TX-Jefferson TX-Orange TX-
1006 PM CDT Mon May 8 2023
...FLASH FLOOD WARNING FOR HARDIN, SOUTH CENTRAL JASPER, NORTH
CENTRAL JEFFERSON AND NORTHWESTERN ORANGE COUNTIES HAS BEEN REPLACED
WITH A FLOOD WARNING...
The Flash Flood Warning is transitioning to an areal Flood Warning
to allow for water to recede from earlier heavy rains.
LAT...LON 3036 9469 3049 9472 3049 9454 3053 9455
3053 9454 3052 9408 3046 9405 3017 9405
3010 9431
$$
78What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at May 8, 12:57 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, May 8, 12:57 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 1257 PM CDT Mon May 8 2023 ...New AVIATION... .SHORT TERM... (Today through Wednesday night) Issued at 315 AM CDT Mon May 8 2023 Near similar summer like conditions will persist for the remainder of the short term period. There is an upper level ridge centered far south of us in the BoC that will begin to flatten over the next few days. A series of upper level disturbances will continue to push east across the area, firing up showers and thunderstorms as that happens. These disturbances will have plenty of moisture to feed from as the (what seems like) never ending stream of gulf moisture flows into the area. Thanks to a broad surface high to the east, southerly to southeasterly flow will stay with us. PWATS over the entire short term will range from 75th to 90th percentile range. Showers and storms that do fire up will have the potential to cause minor flooding. Parts of our northern CWA are in a Marginal Risk for excessive rainfall, where currently a line of storms have been firing up for the last hour or more. We continue into day 2 where the risk area shifts to all of our SETX Counties; but wait there is more. Day 3, the risk area expands to cover all but parts of the Atchafalaya Basin. With the way the forecast models have been the last few days, this will need to be monitored. Max temps will stay in the 80s while lows and the dewpoints will stay in the upper 60s to low 70s. This will yield heat indices in the low 90s for most of the area. Stigger/87 && .LONG TERM... (Thursday through Monday) Issued at 315 AM CDT Mon May 8 2023 A predominately deep southerly flow will be on-going at the beginning of the long term forecast period and is expected to persist through the period. This will mean conditions close to summertime temperatures and humidity. The question over this period is the potential for showers and thunderstorms in the very warm, moist, and unstable environment. A mid and upper level ridge is expected to be over the southeast US with upper level trough to the west of the forecast area as the period begins. How the upper level ridge develops will tell how much in the way of the shower and thunderstorm activity the forecast area will see. The GFS has a stronger upper level ridge building in over the weekend with lower pops, while the ECMWF is weaker and keeps enough of a trough around for higher pops. The NBM likes having decent pops and activity through the weekend into early next week and will go closely with this scenario. 07/Rua && .AVIATION... (18Z TAFS) Issued at 1221 PM CDT Mon May 8 2023 Periodic lower (MVFR/IFR) ceilings may occur this afternoon. Showers and thunderstorms are also possible at any terminal which may reduce vis and cause gusty winds. MVFR to IFR ceilings can be expected tonight through early Tuesday along with thin BR around sunrise. && .MARINE... Issued at 315 AM CDT Mon May 8 2023 Onshore flow will prevail through the week. Periodic showers and thunderstorms can be expected as a series of upper level disturbances pass overhead. && .PRELIMINARY POINT TEMPS/POPS... AEX 87 67 87 67 / 20 20 50 10 LCH 83 72 84 70 / 30 10 40 10 LFT 87 73 88 72 / 20 10 30 10 BPT 85 72 84 71 / 30 10 50 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. && SHORT TERM...87 LONG TERM....07 AVIATION...05
Hazardous weather outlook, May 8, 3:11 PM CDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 311 PM CDT Mon May 8 2023 LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254- TXZ180-201-259>262-515-516-615-616-092015- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Lafayette-Upper St. Martin-Lower St. Martin-West Cameron- East Cameron-Northern Calcasieu-Northern Jefferson Davis- Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary- Southern Calcasieu-Southern Jefferson Davis-Southern Acadia- Lower Vermilion-Lower Iberia-Lower St. Mary-Tyler-Hardin- Northern Jasper-Northern Newton-Southern Jasper-Southern Newton- Upper Jefferson-Northern Orange-Lower Jefferson-Southern Orange- 311 PM CDT Mon May 8 2023 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. There is a marginal risk of excessive rainfall and severe thunderstorms across much of the area through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered showers and thunderstorms will be possible each afternoon. While organized severe weather is not expected, a couple of strong to severe storms will be possible capable of producing damaging winds and small hail. There is also a minor possibility of flooding across parts of the area for most of the work week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-436-450-452-455-470-472-475-092015- Sabine Lake-Calcasieu Lake-Vermilion and West Cote Blanche Bays- Atchafalaya and East Cote Blanche Bays- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Coastal waters from Cameron LA to High Island TX from 20 to 60 NM- Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 311 PM CDT Mon May 8 2023 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Isolated to scattered showers and thunderstorms can be expected each day through next week. Organized severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 8, 1:30 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
130 PM CDT Mon May 8 2023
TXZ180-201-081900-
Hardin TX-Tyler TX-
130 PM CDT Mon May 8 2023
...A strong thunderstorm will impact portions of south central Tyler
and northwestern Hardin Counties through 200 PM CDT...
At 130 PM CDT, Doppler radar was tracking a strong thunderstorm over
Votaw, or near Thicket, moving east at 15 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kountze, Warren, Thicket, Wildwood, Votaw, Honey Island and Village
Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3049 9454 3051 9454 3057 9456 3064 9440
3037 9433 3037 9469 3039 9469 3047 9473
3049 9473
TIME...MOT...LOC 1830Z 260DEG 14KT 3045 9465
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
CalhounSpecial weather statement, May 8, 1:41 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
141 PM CDT Mon May 8 2023
TXZ201-261-081915-
Hardin TX-Southern Jasper TX-
141 PM CDT Mon May 8 2023
...A strong thunderstorm will impact portions of northeastern Hardin
and southern Jasper Counties through 215 PM CDT...
At 141 PM CDT, Doppler radar was tracking a strong thunderstorm over
Kountze, moving northeast at 15 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lumberton, Silsbee, Kountze and Evadale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3024 9432 3036 9434 3050 9418 3030 9402
TIME...MOT...LOC 1841Z 238DEG 15KT 3034 9429
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
CalhounSpecial weather statement, May 8, 1:59 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
159 PM CDT Mon May 8 2023
TXZ180-201-081930-
Hardin TX-Tyler TX-
159 PM CDT Mon May 8 2023
...A strong thunderstorm will impact portions of southwestern Tyler
and northwestern Hardin Counties through 230 PM CDT...
At 159 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wildwood, moving east at 20 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kountze, Warren, Thicket, Wildwood, Votaw, Honey Island and Village
Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3049 9454 3060 9456 3066 9438 3035 9429
3036 9469 3049 9473
TIME...MOT...LOC 1859Z 264DEG 16KT 3047 9451
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
CalhounSpecial weather statement, May 8, 2:10 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
210 PM CDT Mon May 8 2023
TXZ261-262-081945-
Southern Newton TX-Southern Jasper TX-
210 PM CDT Mon May 8 2023
...A strong thunderstorm will impact portions of southwestern Newton
and southeastern Jasper Counties through 245 PM CDT...
At 210 PM CDT, Doppler radar was tracking a strong thunderstorm over
Evadale, moving east at 25 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Evadale, Wrights Settlement and Gist.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3040 9411 3047 9386 3025 9380 3024 9407
3034 9409 3035 9408 3036 9410 3039 9411
3039 9410
TIME...MOT...LOC 1910Z 260DEG 21KT 3033 9405
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
CalhounSpecial weather statement, May 8, 2:30 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
230 PM CDT Mon May 8 2023
TXZ201-261-082015-
Hardin TX-Southern Jasper TX-
230 PM CDT Mon May 8 2023
...Strong thunderstorms will impact portions of Hardin County through
315 PM CDT...
At 230 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Silsbee to near Thicket. These storms were
nearly stationary.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lumberton, Silsbee, Kountze, Saratoga, Thicket, Caney Head, Batson,
Votaw, Honey Island and Village Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3049 9454 3050 9454 3053 9411 3028 9407
3023 9464 3049 9473
TIME...MOT...LOC 1930Z 045DEG 1KT 3038 9421 3038 9467
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
CalhounSpecial weather statement, May 8, 2:55 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
255 PM CDT Mon May 8 2023
TXZ201-082030-
Hardin TX-
255 PM CDT Mon May 8 2023
...A strong thunderstorm will impact portions of south central Hardin
County through 330 PM CDT...
At 255 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Sour Lake, moving south at 15 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sour Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3034 9448 3031 9427 3017 9426 3017 9428
3014 9428 3012 9429 3013 9455
TIME...MOT...LOC 1955Z 007DEG 14KT 3026 9439
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CalhounThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 1:13 PM CDT | Special Weather Statement | LCH | Hardin | 32 min |
| May 8, 1:30 PM CDT | Special Weather Statement | LCH | Hardin | 30 min |
| May 8, 1:41 PM CDT | Special Weather Statement | LCH | Hardin | 34 min |
| May 8, 1:59 PM CDT | Special Weather Statement | LCH | Hardin | 31 min |
| May 8, 2:10 PM CDT | Special Weather Statement | LCH | Orange | 35 min |
| May 8, 2:30 PM CDT | Special Weather Statement | LCH | Hardin | 45 min |
| May 8, 2:55 PM CDT | Special Weather Statement | LCH | Hardin | 35 min |
| May 8, 2:57 PM CDT | Tornado Warning | LCH | Hardin, Jasper, Newton | 33 min |
| May 8, 3:11 PM CDT | Tornado Warning | LCH | Hardin, Jefferson, Orange | 34 min |
| May 8, 3:51 PM CDT | Special Weather Statement | LCH | Orange | 24 min |
| May 8, 3:59 PM CDT | Severe Thunderstorm Warning | LCH | Orange | 31 min |
| May 8, 4:29 PM CDT | Severe Thunderstorm Warning | LCH | Orange | 46 min |
| May 8, 4:36 PM CDT | Tornado Warning | LCH | Orange | 24 min |
| May 8, 5:14 PM CDT | Special Weather Statement | LCH | Hardin | 31 min |
| May 8, 5:57 PM CDT | Special Weather Statement | LCH | Hardin | 33 min |
| May 8, 6:19 PM CDT | Flash Flood Warning | LCH | Jefferson, Orange | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.